# SDR DALA2021020100612

- Difficulty date: January 30, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 4,565 hours, 485 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Damaged
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3403 4R DOOR EMERGENCY ASSIST IN YELLOW.  CORRECTIVE ACTION: WOULD NOT HOLD PRESSURE AFTER SERVICE.  REMOVED AND REPLACED DIAPHRAGM IN PERCUSSION MECHANISM PER A330 AMM 52-10-00.
